# SDR HNAA2021030800093

- Difficulty date: March 7, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 48,128 hours, 43,927 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Condition: Odor
- Location: Bleed System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS  643     21-51  2409671  07MAR21  CLT  CLOSE
      FOUL SMELL FROM BLEED SYSTEM
FACT  07MAR21  12:35  CLT
            TROUBLE  SHOT SMELL IN BLEEDS IN REF TO FIM 21-20-00-810-801-A FOUND NO DEFECTS AT THIS TIME OK FOR SERVICE.
